Minimal degree sequence for 2-bridge knots

Tom 190 / 2006

Prabhakar Madeti, Rama Mishra Fundamenta Mathematicae 190 (2006), 191-210 MSC: Primary 57M99. DOI: 10.4064/fm190-0-7

Streszczenie

We discuss polynomial representations for 2-bridge knots and determine the minimal degree sequence for all such knots. We apply the connection between rational tangles and 2-bridge knots.

Autorzy

  • Prabhakar MadetiDepartment of Mathematics
    Indian Institute of Technology Delhi
    Hauz Khas, New Delhi 110 016, India
    e-mail
  • Rama MishraDepartment of Mathematics
    Indian Institute of Technology Delhi
    Hauz Khas, New Delhi 110 016, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek